# SDR HEEA0010747

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4180F
- Make and model: Bell 206L-3
- Aircraft serial: 51469
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 206075739103
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE FLUCTUATES, SYMPATHETIC TO MAIN ROTOR VIBRATION.
